# SDR 2006UALA00884

- Difficulty date: May 4, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 26,774 hours, 10,169 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LIGHT DISPLAYED ON CLIMB-OUT.  CHECKED THAT NO BAGGAGE LOOSE IN COMPARTMNT.  LGCIU STANDARD 4D INSTALLED.  CHECKED AFT CARGO DOOR CLOSED AND ALL LOCKS ENGAGED. FOUND AFT CARGO DOOR CONNECTOR LOOSE, SECURED AND OPTS NORMAL.
